Informa Life Sciences is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

8 am 9 am (60 mins)

Main agenda

Registration and Continental Breakfast

9 am 9:05 am (5 mins)

Emerging and Innovative Digital Channels

Chairwoman's Opening Remarks

  • Bonnie Ben-Shmuel - Director, Vaccines, Pfizer Innovative Health

9 am 10 am (60 mins)

Emerging and Innovative Digital Channels

A Guide to Making Your Social Media Work for You

  • Moderator Paul Murasko - Sr. Director, Multi-Channel Marketing, Sunovion Pharmaceuticals Inc.
  • Panelist Stefani Klaskow - Head of Industry, Healthcare, Google
  • Panelist Mary Ann Belliveau - Health & Wellness, Twitter
  • Panelist Meredith Guerriero - Director, Facebook Health

10 am 10:30 am (30 mins)

Emerging and Innovative Digital Channels

Own Your Owned Media: Best Practices to Craft a Consistent Story Throughout Your Digital Platforms

Time to take stock in what you’re doing on your owned platforms while paid media evolves to keep pace with regulated industries. With more choices than ever, it’s important to tell a cohesive story across each of your social networks. This session will focus on Pfizer’s ability to leverage its network of websites along with crafting content across Facebook, Twitter, LinkedIn, YouTube and Instagram.

  • Chad Parizman - Head of Social Media and Digital Communications, Pfizer

10:30 am 11 am (30 mins)

Main agenda

Break

11 am 11:30 am (30 mins)

Emerging and Innovative Digital Channels

PANEL DISCUSSION: Virtual Reality - A Revolution in Immersive Digital Healthcare Media

Virtual Reality represents an unparalleled opportunity to optimize storytelling, deepen education, and elevate engagement with core content.  With unmatched momentum, adoption of immersive multimedia and live action VR video is increasing rapidly.  Our panel of experts, transcending technology, industry, and medicine will discuss the evolution of VR and share compelling success stories across channels and platforms. 

  • Moderator Michael Marett - Founder and CEO, Confideo Labs
  • Panelist Irving Loh, M.D., F.A.C.C., F.A.H.A., F.C.C.P., F.A.C.P. - Director, Ventura Heart Institute
  • Panelist Josh John - Associate Director, Customer Engagement Strategy (Cross Portfolio), Boehringer Ingelheim
  • Panelist Michael Weinberg - Account Director, Healthcare, Time Inc.
  • Panelist Matt Irwin - Project Lead, DoctorVirtualis, Confideo Labs

11:30 am 12 pm (30 mins)

Emerging and Innovative Digital Channels

Programmatic in Healthcare? Why Now is the Time.

As programmatic firmly establishes itself an effective and efficient way of buying and selling digital advertising across verticals, the healthcare industry is just starting the 1st inning. Join Chris Neuner SVP/GM of Digital Health Solutions at PulsePoint, a programmatic technology company, and a panel of industry experts as they uncover who the players are in the space, the guidelines they’re using and how programmatic technology can improve this underrepresented/underserved category.

Key speaking points:

  • The current programmatic marketplace in this vertical: where we were three years ago vs. where we are now
  • Marketplace opportunity
  • Entry barriers and the catalysts for change


 



  • Moderator Chris Neuner - SVP/GM of Digital Health Solutions, PulsePoint
  • Panelist Brad Rosenhouse - GVP, Programmatic, Publicis Helath Media
  • Panelist Steve Nunez - Strategic Director for Programmatic Rx Partnership, EverydayHealth.com
  • Panelist Ira Haimowitz - Vice President, Product Strategy, Crossix Solutions

9 am 9:05 am (5 mins)

Innovation and Analytics Insights

Chairman’s Opening Remarks

  • Nuvan Dassanaike - Vice President, Lead Global Integrated Marketing, Mylan

9 am 10 am (60 mins)

Innovation and Analytics Insights

Digital Innovation in Drug Development: The Clinical Trial Perspective

From improving the trial participation experience for patients to enabling novel data capture, digital tools are already disrupting the drug development process. From mobile and wearables to social media to health information technology, pharma R&D leaders are challenging convention today and creating roadmaps for tomorrow. These tools are creating new partnerships, whether companies working with one another or novel partnerships with tech innovators and leaders. This session will gather industry leaders in the field of digital in drug development to share current progress and vision for the future.

  • Moderator Craig Lipset, MBA - Head of Clinical Innovation, R&D, Pfizer
  • Panelist Daniel Grant - Director, Early Development Medicine Lead, Novartis Pharmaceuticals Corporation
  • Panelist Mohammed Ali - R&D Operations Innovation, Director, Janssen
  • Panelist Rob DiCicco - Vice President, Clinical Pharmacology Sciences and Study Operations, GlaxoSmithKline

10 am 10:30 am (30 mins)

Main agenda

Break

10:30 am 12 pm (90 mins)

Innovation and Analytics Insights

Turning Insights into Actions with Google Analytics

Are you investing in digital marketing to HCP's (Healthcare Practitioners) and/or Patients? Leverage the right analytics data to turn insights into action, for optimal ROI.

By properly using Google Analytics to its fullest capabilities, so much can be revealed for the marketing dept., as well as your Executive Team.

Strategies and tactics covered in this session will include:

  • Multichannel Funnels to understand the value of every marketing effort underway
  • Custom Dimensions as a path to personalization
  • Roll Up & Advanced Tracking
  • Advanced Lead Tracking/ Physician Lifetime Value / Clinical Trials / CRM Integration
  • Match your Territories to Analytics Data using Data Import
  • Correlation of social and display on branded and direct traffic
  • Branding – Halo Effects - Impacts of display on Organic
  •  A/B Testing - Voice of Customer
  • Theo Bennett - Analytics Evangelist , MoreVisibility
  • Danielle Leitch - Executive Vice President, MoreVisibility

12 pm 1 pm (60 mins)

Main agenda

Lunch

1 pm 1:15 pm (15 mins)

Patient Marketing

Chairman's Opening Remarks

  • Laurel Netolicky - Director of Business Development, WEGO Health

1:15 pm 1:45 pm (30 mins)

Patient Marketing

How to Improve Adherence with Digital Engagement and Connected Health

Attend this session to get actionable insight into how to use technology to improve adherence to your brands. You’ll find out how these two industry leaders are using digital engagement and connected health to help pharma recoup the $637 billion it forfeits each year to medication nonadherence.

  • Vishal Khanna - Director of Marketing & Communications, HealthPrize Technologies
  • Tom Kattler - Chief Executive Officer, HealthPrize Technologies
  • Stacy Faught - Commercial Director, Innovation, West Pharmaceutical Services

1:45 pm 2:15 pm (30 mins)

Patient Marketing

Patient-Centric Innovation and Culture Change

Engaging in social media presents dynamic and evolving challenges. To successfully address these challenges, build relationships with online communicates.

  • Robyn Orth - Director, Digital and Social Media Communications, Eli Lilly and Company

2:15 pm 2:45 pm (30 mins)

Patient Marketing

Broader, Deeper, Faster, Better: Innovations in Digital Measurement

The digital media landscape is changing rapidly, and the ways in which brands measure their campaigns are evolving in exciting ways as well. This breakthrough case study will explore the innovative ways that a pharma brand leveraged clinical data sets (e.g., diagnosis, lab results) for the first time to measure its digital media with greater breadth, depth, speed and accuracy.

  • Ira Haimowitz - Vice President, Product Strategy, Crossix Solutions

2:45 pm 3:15 pm (30 mins)

Patient Marketing

Driving Patient Education & Conversation Through Digital Media

As the only FDA-approved insert for cervical ripening, Ferring’s product, CERVIDIL, offers an unmatched level of validation in its category. However, one big problem has stood in its way: another drug has been used off-label for years, and became largely accepted as the standard of care. To overcome this challenge, CERVIDIL needed a campaign that would reinforce their legitimacy in a disruptive and engaging way.

Their strategy was simple: own the emerging trend of birth plans. With the launch of MyBirthPlan.com, an unbranded website, the CERVIDIL team was able to help pregnant women become more educated and specifically address a key stage that was often overlooked – cervical ripening. And by creating a birth plan that fully encompassed the complexity of the pregnancy, labor and delivery process, they educated pregnant women and provided the context for them to have a more meaningful conversation with their doctor.

Digital media was the primary driver of traffic and downloads of the birth plan. Working with the Butler/Till Health Group, Ferring crafted a media plan that was targeted, efficient and effective. Starting in May 2016, the campaign drove over 50,000 downloads of the birth plan through channels such as paid search, native, social, email and display. In this case study, we’ll discuss how we leveraged the unbranded nature of this campaign to harness the power of digital media and think beyond the ‘traditional’ digital tactics that commonly limit the pharma space. We’ll also discuss some of the future steps we’re taking to connect this unbranded activity to action.


  • Michael Deichmiller - Account Director, Butler/Till Health Group
  • Justin Rauschkolb - Senior Manager of Digital Marketing, Ferring Pharmaceuticals
  • Leslie Silva - Brand Management, Women’s Health, Ferring Pharmaceuticals

3:15 pm 3:45 pm (30 mins)

Main agenda

Break

3:45 pm 4:15 pm (30 mins)

Patient Marketing

Interactive Patient Acquisition and Support: How to Drive Engagement Through Strategic Messaging

This workshop takes you through all the steps, from planning and designing an interactive messaging program, managing your internal stakeholders (LMR, security, etc.), and working with covered entities, to launching and managing the program on an ongoing basis.  You will see how leading specialty pharmacies, health plans, and pharmaceutical manufacturers use intelligent health messaging to acquire patients, improve their adherence, help them manage their side effects, provide them with co-pay assistance, and much more.

 

  • Srdjan “Serge” Loncar - President & CEO, CareSpeak Communications

4:15 pm 4:45 pm (30 mins)

Patient Marketing

3 Principles for Sustained Patient Engagement

The term Patient Engagement is now so “in vogue" that it’s meaning has become diluted. Patient engagement includes everything from wearing a FitBit to reading health & wellness articles. These actions will translate to little benefit unless we are able to change people’s behaviors over the long term. That’s a much higher bar, and it takes a much more focused, carefully planned, data-driven approach.

  • Jon Michaeli - EVP, Marketing & Business Development, Medisafe

4:45 pm 5:15 pm (30 mins)

Patient Marketing

Data + Empathy = Patient Impact

Patient Listening Powers Empathy, And Empowers New Marketing Strategies

  • Dante Gaudio - Senior Vice President, Healthline Media

5:15 pm 6 pm (45 mins)

Patient Marketing

How Mixed Reality Will Drive the Future of Drug Delivery Product Development

  • Kai Worrell - CEO / Co-Founder and Chair, Board of Directors, Worrell / Geneva Healthcare

1:15 pm 1:20 pm (5 mins)

HCP Marketing

Chairperson’s Remarks

  • Helen Chang - Executive Director, Allergan

1:15 pm 1:45 pm (30 mins)

HCP Marketing

Killer Robots in Health Care: Leverage Tomorrow’s Technology to Engage Physicians and Patients Today

Facebook Messenger Bots, Amazon Alexa, Google Home, Virtual Reality - never in the history of human communication has the pace of technology changed so quickly. As bots and artificial intelligence reach a tipping point, how do we apply these technologies to improve engagement and motivate behavior change?

  • Ben Greenberg - Vice President, Mobile Products & User Experience, WebMD

1:45 pm 2:15 pm (30 mins)

HCP Marketing

PANEL DISCUSSION: The Future of HCP Engagement

  • Moderator Paul Murasko - Sr. Director, Multi-Channel Marketing, Sunovion Pharmaceuticals Inc.
  • Panelist Kristina Lynn - Senior Manager, Multi-Channel Marketing, Purdue Pharma L.P
  • Panelist Erik Dalton - Executive Vice President, Healthcasts
  • Panelist Rohit Heryani - Senior Manager, Multi-channel Marketing, Daiichi Sankyo, Inc.
  • Panelist Dr. Joe Habboushe - Assistant Professor / Emergency Room Physician / Co-Founder & CEO, NYU / NYU Langone Medical Center / MDCalc

2:15 pm 2:45 pm (30 mins)

HCP Marketing

The Right Customer, The Right Content, & The Right Cadence: Exploring New Approaches to the Customer Engagement Journey with Merck & Epocrates

The HCP customer landscape has changed and so must our approach to HCP Customer Engagement. Learn how Merck & Epocrates worked together to launch a Customer Engagement Journey that exceeded traditional customer engagement benchmarks by targeting customers who have responded, in the channels they prefer, with content they seek.

  • Jeremy Ramsay - Senior Sales Executive, Epocrates Pharma Services, athenahealth
  • Tamara Hayden - Customer Engagement Architect, Merck

2:45 pm 3:15 pm (30 mins)

Main agenda

Break

3:45 pm 4:15 pm (30 mins)

HCP Marketing

The Medical Newsfeed: A Targeted Prescription for News

In the busy landscape of HCP digital marketing and medical information overload, physicians expect their clinical news to be personalized and filtered to their interests. Leveraging deep analytics and social insights is the proven way to engage physicians and ultimately change prescribing behavior.

  • Speaker Nate Gross, M.D. - Co-Founder, Doximity

4:15 pm 4:45 pm (30 mins)

HCP Marketing

How Physicians Use Social: Not Always Your Daily Selfie Poster

This session explores common misconceptions on how healthcare professionals (HCPs) are using social media.  Although social media is an integral part of today’s culture, with usage spanning multiple platforms, multiple times per day, the reality is that time starved HCPs are using social media differently.  As a result, expectations and strategic decisions made by brand marketers seeking to leverage these channels must differ as well.

  • Dr. Theodore Search, Pharm. D. - Founder & Chief Executive Officer, Skipta
  • Anil Bhaskar - Co-Founder, Managing Partner, Asentech

5 pm 5:30 pm (30 mins)

HCP Marketing

Delivering KPIs on the Fly

Why do questions about digital marketing performance take so long to answer? Your management team has questions, but answering them requires mobilizing outside resources that are going to take longer to fulfill an analytics request than you have to answer. But what if you could get answers within minutes?

This dynamic session from Underscore will show you the latest developments in analytics dashboards, showcasing how you might be able to cut weeks or months off your timelines for delivering HCP marketing insights. You will leave this session with actionable ideas for bringing new and dynamic marketing KPI reports to your organization.

  • Tom Hespos - Founder and CMO, Underscore
  • Chris Tuleya, Underscore

5:15 pm 6 pm (45 mins)

HCP Marketing

Turn Your Content Marketing into Masterful Storytelling

The pace of stories, the number of stories we are exposed to, and the tools we use to share stories have all changed over the years. However, the art of Storytelling has not. When we try to break through the clutter to deliver valuable content, we need to leverage storytelling techniques that are often ignored or seen as frivolous in pharma marketing and promotion. This session will explore how the discipline of Storytelling can help pharmaceutical communicators remain relevant as the noise around us continues to increase.

  • What Storytelling is and How It’s Evolved
  • Pharma’s Traditional Approach to Communication
  • The Demise of the Campaign Concept
  • Storytelling Techniques to Improve Outcomes
  • Let’s Write the Next Chapters
  • Sandra Velez - Content Strategy Leader, Customer Engagement Center of Excellence, Merck
  • Martin Kovach - Global Content and Creative Evolution Lead, Merck
  • Hans Riis - Content Strategist, Customer Strategy and Innovation, Merck & Co., Inc.

6 pm 7 pm (60 mins)

Main agenda

Reception